# SDR SWAA2012111509438

- Difficulty date: September 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Part number: 6550820
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRIP LOCATED AT UPPER STRUCTURE OUTBOARD SIDE OF FLAP TRACK FAIRING NR 6 RT WING.  REMOVED AND REPLACED STRIP IAW SRM AND DRAWING.
